# SDR USAA2012052900021

- Difficulty date: May 28, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 7,305 hours, 3,629 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0521
- Condition: Low Pressure
- Location: L1 Door
- Part time: 7,305 hours, 3,629 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE HAS LOW PRESSURE.  SERVICED L1 DOOR ASSIST BOTTLE REF TASK 52-10-00-614-001A.
